Chaos on function spaces



Downloads per month over past year

Aron, Richard M. and Seoane-Sepúlveda, Juan B. and Weber, Andreas (2005) Chaos on function spaces. Bulletin of the Australian Mathematical Society, 71 (3). pp. 411-415. ISSN 0004-9727

[thumbnail of Seoane46.pdf] PDF
Restringido a Repository staff only


Official URL:


We give a sufficient condition for an operator to be chaotic and we use this condition to show that, in the Banach space C-0[0, infinity) the operator (T(lambda,c)f) (t) = lambda f (t + c) (with lambda > 1 and c > 0) is chaotic, with every n is an element of N being a period for this operator. We also describe a technique to construct, explicitly, hypercyclic functions for this operator.

Item Type:Article
Uncontrolled Keywords:Hypercyclic and chaotic operators; Function spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20215
Deposited On:04 Mar 2013 15:36
Last Modified:10 Aug 2018 11:43

Origin of downloads

Repository Staff Only: item control page